Ideals of spaces of degenerate matrices

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

VILL, Julian, Mateusz MICHALEK, Alexander TAVEIRA BLOMENHOFER, 2022. Ideals of spaces of degenerate matrices. In: Linear Algebra and its Applications. Elsevier. 648, pp. 56-69. ISSN 0024-3795. eISSN 1873-1856. Available under: doi: 10.1016/j.laa.2022.04.016

@article{Vill2022Ideal-55991.2, title={Ideals of spaces of degenerate matrices}, year={2022}, doi={10.1016/j.laa.2022.04.016}, volume={648}, issn={0024-3795}, journal={Linear Algebra and its Applications}, pages={56--69}, author={Vill, Julian and Michalek, Mateusz and Taveira Blomenhofer, Alexander} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/55991.2"> <dc:language>eng</dc:language> <dc:creator>Taveira Blomenhofer, Alexander</dc:creator> <dc:contributor>Vill, Julian</dc:contributor> <dcterms:issued>2022</dcterms:issued> <dc:contributor>Taveira Blomenhofer, Alexander</dc:contributor> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-15T09:57:47Z</dc:date> <dc:creator>Vill, Julian</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2022-06-15T09:57:47Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:rights>terms-of-use</dc:rights> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:title>Ideals of spaces of degenerate matrices</dcterms:title> <dc:creator>Michalek, Mateusz</dc:creator> <dc:contributor>Michalek, Mateusz</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/55991.2"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Version History

Version Item Date Summary Publication Version

*Selected version

Search KOPS


Browse

My Account